# SDR 2011F00110

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGFT10001
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXING TO FINAL DESTINATION POSITION, AFT CARGO FIRE INDICATED, EICAS MSG AFT CARGO FIRE DISPLAYED, FIRE INDICATION REMAINS AFTER BOTTLES DISCHARGED.  3 EA FIRE EXTINGUISHING BOTTLES WERE R & R.  2 EA SMOKE DETECTORS WERE R & R.   2 EA SMOKE DETECTION FILTERS WERE R & R.  1 SMOKE DETECTOR WAS FOUND DEFECTIVE.
